# SDR 2005UALA00535

- Difficulty date: May 14, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 50,441 hours, 27,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 188 STR 17R FRAME CRACKED.  REMOVED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE PER MM 53-11-83.
